# SDR IXXA20170906281

- Difficulty date: August 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,209 hours, 38,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 2 INCH CRACK ON THE EXTERIOR SKIN LEFT SIDE OF SEC 48, BS 1654, STRINGER 13L. REPAIRED IAW SRM 53-80-01.
